# SDR CA150120002

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE OFF, THE AIRCRAFT HAD AN OIL PRESSURE DROP FROM 48 PSI TO 28 PSI. THE PILOT DECLARED AN IFSD AND LANDED WITHOUT INCIDENT. UPON LANDING, THE OIL PRESSURE RETURNED TO NORMAL. THE TROUBLESHOOTING REVEALED METALLIC DEBRIS IN THE OIL FILTER.
